Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Since last an year in have been suffering from itching on my hands, if I don't eat medicine it start painting in my lower foot, I took medicine dazit5 mg and rantac 150 for 5-8 months and even after taking medicine I did not get any relief, now my doctor has changed the medicine and started taking bepos and omnacortil10 twice a day, since last 30 days and now I have started once a day but when I don't take it today tomorrow I will get the same problem of itching and pain, kindly advice.

1 Doctor Answered
You are suffering from Allergic dermatitis. Medicine available for good improvement. As the treatment varies depending on the severity. Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.